MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? PRO; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? PRO; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635WU60200
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that device embolization occurred.A left atrial appendage closure procedure was performed on (b)(6) 2025 with implant of a 20mm watchman flx pro closure device.At the 45-day follow-up, imaging was performed which revealed the closure device had embolized to the descending aorta.The following day, the closure device was percutaneously explanted, and a new 20mm watchman flx pro closure device was implanted.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
With all the available information, boston scientific (bsc) concludes: device technical analysis: the watchman flx? pro was not returned; therefore, device analysis could not be completed.Device history record review: a review was completed of the device history records (dhr) for the watchman flx? pro, part # m635wu60200 batch # 0035931671.The device was processed through all normal operational conditions and passed all acceptance activities.The dhr review did not identify any deviations or non-conformances that could have contributed to the event.Labeling review: there was no evidence to suggest that the device was used in a manner inconsistent with the labeling.Watchman flx? pro instructions for use (ifu) lists potential complications, risks and adverse events that may be associated with the use of this device which include embolization (additional device required).Risk review: a risk review was completed and confirmed that the event of embolization was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Additional Manufacturer Narrative
B2: hospitalization added.B5: additional information added.G2: report source added.H6: additional impact code added.With all the available information, boston scientific (bsc) concludes: device technical analysis: the watchman flx? pro was not returned; therefore, device analysis could not be completed.Device history record review: a review was completed of the device history records (dhr) for the watchman flx? pro, part#: m635wu60200, batch#: 0035931671.The device was processed through all normal operational conditions and passed all acceptance activities.The dhr review did not identify any deviations or non-conformance's that could have contributed to the event.Labeling review: there was no evidence to suggest that the device was used in a manner inconsistent with the labeling.Watchman flx? pro instructions for use (ifu) lists potential complications, risks and adverse events that may be associated with the use of this device which include embolization (additional device required).Risk review: a risk review was completed and confirmed that the event of embolization was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Event or Problem Description
It was reported that device embolization occurred.A left atrial appendage closure procedure was performed on (b)(6) 2025 with implant of a 20mm watchman flx pro closure device.At the 45-day follow-up, imaging was performed which revealed the closure device had embolized to the descending aorta.The following day, the closure device was percutaneously explanted, and a new 20mm watchman flx pro closure device was implanted.No patient complications were reported.It was further reported via the watcman surpass pro registry that the patient was re-hospitalized as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B2: hospitalization added.B5: additional information added.G2: report source added.H6: additional impact code added.With all the available information, boston scientific (bsc) concludes: device technical analysis: the watchman flx? pro was not returned; therefore, device analysis could not be completed.Device history record review: a review was completed of the device history records (dhr) for the watchman flx? pro, part#: m635wu60200, batch#: 0035931671.The device was processed through all normal operational conditions and passed all acceptance activities.The dhr review did not identify any deviations or non-conformances that could have contributed to the event.Labeling review: there was no evidence to suggest that the device was used in a manner inconsistent with the labeling.Watchman flx? pro instructions for use (ifu) lists potential complications, risks and adverse events that may be associated with the use of this device which include embolization (additional device required, hospitalization or prolonged hospitalization).Risk review: a risk review was completed and confirmed that the event of embolization was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.

Brand Name
WATCHMAN FLX? PRO
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24315620
Report Number2124215-2026-07762
Device Sequence Number11971349
Product Code NGV
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM635WU60200
Device Catalogue NumberM635WU60200
Device Lot Number0035931671
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer04/13/2026
04/05/2026
05/22/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date04/16/2026
04/22/2026
05/28/2026
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexFemale
Patient RaceWhite